Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Stomach cramps, vomiting yellow bile, dizziness, headache. Due to drinking?

hello, im a 23yr old lady and last night i had severe stomach cramps on the upper abdominal region which felt also like some kind of heartburn , i vomited yellow bile about twice and felt queasy throughout the night. the next day i was still dizzy and had a headache as well as the stomachache and weakness. i drank quite a bit over the weekend could that be the cause? how can i treat it? Thanx
Asked On : Sat, 9 Feb 2013
Answers:  1 Views:  218
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General Surgeon 's  Response

Thank you for the query.

Your symptoms most likely are caused by peptic ulcer, stomach irritation, gallstones or pancreas irritation/inflammation. Alcohol intake can cause symptoms from all mentioned areas. It is advisable for you to have abdominal ultrasound, full blood work, liver tests (AST,ALT,GGTP), amylase, urine amylase, bilirubin and urine analysis. Upper GI endoscopy should be done if all tests will be negative.

Hope this will help.
Answered: Sat, 9 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor